# SDR SWAA2017110717603

- Difficulty date: November 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 21,949 hours, 13,007 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 2119
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM ELECTRIC AND AUTOPILOT FAILED DURING CLIMBOUT, DIVERTED.   R & R THE STAB TRIM MOTOR IAW AMM
